# SDR ASAA2020011431847

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,766 hours, 13,344 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02498844
- Condition: Inoperative
- Location: Cockpit
- Part time: 61,944 hours, 22,727 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE CAPT FLIGHT DIRECTOR FAILED. NO HUD GUIDANCE QUE. NO FD FLAG. AT FLIGHT LVL 340. HEADING BUG ON CAPT SIDE DOES NOT MOVE ON PFD WHEN KNOB TURNED ON MCP. FLIGHT DIRECTOR CAME BACK AT ABOVE 10000 FEET. GROUNDED - YES. REMOVED MCP PER AMM 22-11-34-000-801. INSTALLED NEW MCP PER AMM 22-11-34-400-801. COMPLIED WITH TEST PER AMM 22-11-34-740-801. HUD TEST NORMAL PER AMM 34-36-00/501.
